Jump to content

Going off meds......


AJVDK
 Share

Recommended Posts

Well starting last night I been working on going off my old meds, and will be starting my new meds in the next week. When I got up today I felt so bad. I am dizzy evertime I stand. Its odd I thought the meds didn't help at all, but wow it is bad today. Will it get better in the next weeks?

I am going off of the Florinef, (I am taking one every other day for the next week) Metoprol ( I was taking it 4 times a day am am also stopping this ( 2 times a day for 4 day, 1 times a day for the next four days and then done), I am also stoping the Theophylline, and Cymbalta.

Then I will be starting Lexapro, and Clonidine in the next week. ( I am staing on Aspirin, Ambien, Sucralfate, oxygen)

Sorry for stressing out, I am just going home on Sunday, and I want to feel somewhat ok. I havn't been home in a long time, and I just wanted to feel ok. So any ideas of anything I can do due to help get thought the next few days, to the next few weeks to try to stay on my feet! :)

Thanks,

Amy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...